ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Hankel and Berezin type operators on weighted Besov spaces of holomorphic functions on polydisks

Harutyunyan, A. V. and Marinescu, G. (2018) Hankel and Berezin type operators on weighted Besov spaces of holomorphic functions on polydisks. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 61-74. ISSN 00002-3043

[img]
Preview
PDF
Download (2148Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: weight space; polydisk; little Hankel operator; Berezin operator
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Jun 2018 13:23
    Last Modified: 19 Jun 2018 13:23
    URI: http://mathematics.asj-oa.am/id/eprint/2598

    Actions (login required)

    View Item